# SDR USAA070258

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 40,667 hours, 40,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N55227
- Condition: Corroded
- Location: R2 Door Cutout B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT BS 720-740 HAS CORROSION.  REMOVED, FABRICATED & INSTALLED SUPPORT PER SRM 51-40-02, FIG 3 & 8, DEFECT SIZE:  3 X 1 INCH.
